# SDR ASAA2014060208025

- Difficulty date: June 2, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 29,788 hours, 9,079 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Condition: Obstructed
- Location: Sliding Window
- Part time: 33,718 hours, 14,294 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S SLIDING WINDOW DIFFICULT TO CLOSE.  OBSTRUCTED.  ACFT GROUNDED. CLEANED CAPTAIN`S SLIDE WINDOW TRACK AND REMOVED DEBRIS.  OPS CHECKED NORMAL IAW AMM 56-12-11.
